Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 4, 2013, 2:33 PM MDT for Grant County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2013, 2:33 PM MDT (20:33 UTC)
- Expired
- Jul 4, 2013, 5:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grant County, NM
The radar
The El Paso radar (KEPZ), 154 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2363 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
405
WGUS54 KEPZ 042033
FFWEPZ
NMC017-042330-
/O.NEW.KEPZ.FF.W.0009.130704T2033Z-130704T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
233 PM MDT THU JUL 4 2013
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GRANT COUNTY IN SOUTHWEST NEW MEXICO...
* UNTIL 530 PM MDT
* AT 232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING SOUTH OVER THE
WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
CITY OF ROCKS STATE PARK...
SAN LORENZO...
CAMP THUNDERBIRD...
SHERMAN...
SAN JUAN...
FAYWOOD...
MIMBRES...
IRON CREEK CAMPGROUND...
ROCKY CANYON CAMPGROUND...
BLACK CANYON CAMPGROUNDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.
&&
LAT...LON 3320 10787 3319 10785 3308 10783 3300 10786
3296 10783 3295 10778 3286 10778 3284 10775
3271 10772 3263 10774 3262 10770 3261 10770
3260 10792 3258 10792 3256 10804 3321 10804
$$
PARK1 follow-up statement
443
WGUS74 KEPZ 042324
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
524 PM MDT THU JUL 4 2013
NMC017-042339-
/O.EXP.KEPZ.FF.W.0009.000000T0000Z-130704T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
524 PM MDT THU JUL 4 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN GRANT
COUNTY WILL BE ALLOWED TO EXPIRE AT 530 PM MDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.
BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3320 10787 3319 10785 3308 10783 3300 10786
3296 10783 3295 10778 3286 10778 3284 10775
3271 10772 3263 10774 3262 10770 3261 10770
3260 10792 3258 10792 3256 10804 3321 10804
$$
PARKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 1:59 PM MDT, 34 minutes earlier.
Area forecast discussion, Jul 4, 1:59 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 159 PM MDT THU JUL 4 2013 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL...AND WIND GUSTS IN EXCESS OF 50 MPH. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE WELL INTO NEXT WEEK...AS MOISTURE REMAINS IN PLACE OVER THE REGION. TEMPERATURES WILL WARM BACK UP ABOVE NORMAL BUT SHOULD REMAIN JUST BELOW THE 100 DEGREE MARK FOR THE DESERT LOWLANDS. && .DISCUSSION... OUR ACTIVE WEATHER PATTERN OF SCATTERED STRONG THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND TONIGHT. NORTHERLY FLOW OVER THE STATE WILL CONTINUE TO BRING MORE WEAK IMPULSES SOUTH OVER THE AREA TO HELP INITIATE STRONG CONVECTION ACROSS THE REGION. MOUNTAIN ZONES MAY SEE STRONGER STORMS EARLIER THIS AFTERNOON WITH THE LOWLANDS GETTING STORM ACTIVITY THIS EVENING. WHILE MOST STORMS WILL BE MODERATE IN INTENSITY A FEW MAY BECOME STRONG AND APPROACH SEVERE CRITERIA WITH LARGER HAIL AND DAMAGING WIND GUSTS POSSIBLE. ALL OF THE STORMS WILL BE CAPABLE PRODUCING PERIODS OF MODERATE TO HEAVY RAINFALL WITH SOME LOCALIZED MINOR FLOODING POSSIBLE. THE BURN SCAR AREA OF THE SILVER FIRE IN THE EASTERN GILA REGION CONTINUES TO BE A FLASH FLOODING CONCERN. THAT AREA WILL NOT AS MUCH RAINFALL TO GET EXCESSIVE RUN OFF POURING DOWN CREEKS AND DRAINAGES THAT HAVE THEIR ORIGIN WITHIN THE BURNED AREA. HOMES AND COMMUNITIES NOT FAR FROM THE BURN AREA IN EASTERN GRANT AND WESTERN SIERRA COUNTIES WILL NEED TO REMAIN ON ALERT FOR SUDDEN RISES IN CREEKS AND DRAINAGES. A FLASH FLOOD WATCH IS IN EFFECT FOR THOSE AREAS UNTIL EARLY MORNING. OUR WEATHER PATTERN WILL BEGIN TO CHANGE SOMEWHAT ON FRIDAY AS HIGH PRESSURE BUILDS OVER THE AREA. THIS WILL SHUT OFF THE NORTHERLY FLOW AND THE SERIES OF SHORT WAVE IMPULSES THAT HAVE ENHANCED OUR CONVECTIVE WEATHER THE PAST FEW DAYS. HOWEVER...A MOIST AND UNSTABLE AIR MASS WILL REMAIN IN PLACE UNDER THE HIGH WHICH WILL CONTINUE TO FUEL SHOWERS AND THUNDERSTORMS WITH DAY TIME HEATING. COVERAGE OF THESE STORMS MAY BE MORE SPOTTY WITH BETTER CHANCES IN THE MOUNTAINS. WITH A WEAK STEERING FLOW ALOFT THUNDERSTORMS THAT DEVELOP ON FRIDAY AND THROUGH THE WEEKEND WILL BE SLOW MOVERS...WHICH WILL MEAN GREATER RAIN AMOUNTS FOR AREAS UNDER THE STORMS. PERIODS OF MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE POSSIBLE FROM STORMS INTO THE FIRST PART OF NEXT WEEK. THE BURN AREA WILL REMAIN SENSITIVE TO RAIN AMOUNTS WITH A FLASH FLOODING POTENTIAL CONTINUING. TEMPERATURES WILL INCREASE AS A RESULT OF HIGH PRESSURE ALOFT AND WILL WARM TO ABOVE NORMALS FOR THE WEEKEND INTO NEXT WEEK. AT THIS TIME...WE EXPECT TEMPERATURES ACROSS THE LOWLANDS TO MOSTLY REMAIN BELOW THE 100 DEGREE MARK BUT A FEW AREAS MAY REACH THAT TEMPERATURE OVER THE NEXT SEVERAL DAYS. THE OUTLOOK FOR THE MIDDLE AND LATTER PART OF NEXT WEEK KEEPS THE HIGH IN PLACE OVER THE STATE WITH A MOIST AND UNSTABLE AIR MASS REMAINING. THERE WILL BE AT LEAST A SLIGHT CHANCE OF AFTERNOON AND NIGHT TIME THUNDERSTORMS EACH DAY. TEMPERATURES WILL REMAIN WARM AND ABOVE NORMAL...HOVERING AT OR JUST BELOW THE 100 DEGREE MARK FOR THE DESERT LOWLANDS. && .AVIATION...VALID 05/00Z-06/00Z. EXPECT THIS EVENING TO BE VERY SIMILAR TO LAST FEW EVENINGS ACROSS THE AREA. ISOLATED MOUNTAIN TSRA WILL MOVE SOUTH INTO THE LOWLANDS AND SLOWLY MERGE INTO MORE ORGANIZED CLUSTERS THIS EVENING. GOOD POTENTIAL FOR TSRA AT JUST ABOUT ALL TAF SITES...LATER INTO THE EVENING THE FURTHER SOUTH YOU GO. HIGH WINDS/BLOWING DUST WILL BE THE PRIMARY THREATS WITH ISOLATED GUSTS AROUND 50KT POSSIBLE. EXPECT RESIDUAL SHOWERS AND ISOLATED THUNDERSTORMS TO PERSIST INTO THE EARLY MORNING HOURS. FRIDAY THE SUBTROPICAL RIDGE WILL BEGIN TO SHIFT EASTWARDS...WITH NORTH TO NORTHWEST FLOW ALOFT PREVAILING...WITH WEAK EMBEDDED DISTURBANCES LIKELY TO HELP KICK OFF THUNDERSTORMS AGAIN. && .FIRE WEATHER... SILVER FIRE: WEATHER OVER THE NEXT 24 HOURS WILL BE VERY SIMILAR TO THE PREVIOUS 48 HOURS. ISOLATED THUNDERSTORMS ARE AGAIN DEVELOPING OVER THE GILA REGION INCLUDING THE NORTHERN BLACK RANGE. STORM MOTION IS TO THE SOUTH. OUTFLOW FROM THE NORTH OR NORTHWEST IS POSSIBLE IN THE NEXT FEW HOURS...BECOMING MORE ERRATIC AND DIFFICULT TO PREDICT LATER THIS EVENING. GOOD CHANCE FOR WETTING RAIN AND INCREASED RH YET AGAIN...BUT GUSTY DOWNBURST WINDS AROUND 45 MPH WILL BE POSSIBLE. THE SUBTROPICAL RIDGE WILL BEGIN TO SHIFT EASTWARDS TOMORROW... BUT SOUTHERN NEW MEXICO WILL REMAIN IN A NORTH TO NORTHWEST FLOW ALOFT. EMBEDDED IMPULSES SHOULD AGAIN HELP FOCUS AFTERNOON THUNDERSTORM DEVELOPMENT...WITH GUSTY WINDS POSSIBLE...ESPECIALLY AS STORMS ORGANIZE AND HEAD INTO THE LOWLANDS. THE UPPER RIDGE WILL MOVE OVERHEAD FOR THE WEEKEND...BUT THERE WILL BE ENOUGH RESIDUAL MOISTURE FOR THUNDERSTORMS...MOSTLY TERRAIN- DRIVEN. VERY WEAK STEERING FLOW WILL PROMOTE SLOW MOVEMENT AND THIS COULD BE A CONCERN FOR THE SILVER FIRE BURN SCAR AS STORMS WILL BE MORE LIKELY TO FORM ALONG THE BLACK RANGE IN THIS SORT OF PATTERN... AND UNLIKE THE PAST SEVERAL DAYS...THEY WILL NOT BE IN ANY HURRY TO MOVE OFF INTO THE LOWLANDS. EXPECT DRIER CONDITIONS EAST OF THE DIVIDE ON MON/TUE AS DRY AIR AND SUBSIDENCE AHEAD OF THE SEASONS SECOND INVERTED TROUGH MOVES IN. THUNDERSTORM ACTIVITY SHOULD INCREASE AGAIN WED/THU IN THE MOISTER AIR ON THE BACKSIDE OF THE INVERTED TROUGH. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 72 96 74 96 73 / 30 30 30 30 30 SIERRA BLANCA 69 96 70 96 68 / 30 20 20 20 20 LAS CRUCES 69 94 72 96 70 / 40 30 30 30 30 ALAMOGORDO 71 95 72 98 73 / 30 30 30 30 30 CLOUDCROFT 52 75 53 77 53 / 40 50 40 40 30 TRUTH OR CONSEQUENCES 70 93 73 95 70 / 40 30 30 30 30 SILVER CITY 65 89 67 90 65 / 40 30 30 50 40 DEMING 69 95 71 97 70 / 40 30 30 30 30 LORDSBURG 70 94 71 94 69 / 40 30 20 30 30 WEST EL PASO METRO 74 96 78 96 75 / 30 30 30 30 30 DELL CITY 67 95 68 98 67 / 30 30 30 20 20 FORT HANCOCK 73 99 74 102 73 / 30 20 20 20 20 LOMA LINDA 64 92 65 96 66 / 30 20 20 20 30 FABENS 72 97 73 100 71 / 30 20 20 20 30 SANTA TERESA 70 95 73 97 71 / 40 30 30 30 30 WHITE SANDS HQ 73 94 75 98 73 / 30 30 30 30 30 JORNADA RANGE 66 96 65 98 65 / 40 30 30 30 30 HATCH 72 91 73 95 73 / 40 30 30 30 30 COLUMBUS 72 95 72 97 71 / 40 30 30 30 30 OROGRANDE 67 96 69 101 70 / 30 30 30 30 30 MAYHILL 59 81 60 84 60 / 40 50 40 40 30 MESCALERO 56 85 56 88 56 / 40 50 40 40 30 TIMBERON 57 79 58 84 57 / 30 40 40 30 30 WINSTON 58 85 60 88 59 / 50 40 30 30 30 HILLSBORO 67 91 68 91 66 / 40 30 30 30 30 SPACEPORT 67 93 68 96 67 / 40 30 30 30 30 LAKE ROBERTS 61 89 65 89 60 / 50 50 40 50 40 HURLEY 63 88 65 89 62 / 40 30 30 40 30 CLIFF 64 98 64 98 61 / 40 40 40 50 40 MULE CREEK 60 95 57 97 51 / 40 30 20 40 30 FAYWOOD 67 89 68 91 66 / 40 30 30 40 30 ANIMAS 68 93 70 94 70 / 40 30 30 30 30 HACHITA 66 93 68 95 68 / 40 30 30 30 30 ANTELOPE WELLS 67 94 69 95 70 / 40 30 20 20 30 CLOVERDALE 64 89 67 91 66 / 40 30 20 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ402-403-408-409. TX...NONE. && 04/25 LUNDEEN/HARDIMAN
Hazardous weather outlook, Jul 4, 10:49 AM MDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1049 AM MDT THU JUL 4 2013 NMZ401-404>407-410>417-TXZ418>424-051700- UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY- LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1049 AM MDT THU JUL 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AREA WIDE THIS AFTERNOON AND TONIGHT. THESE STORMS WILL CAPABLE OF PRODUCING PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND STRONG WIND GUSTS OVER 50 MPH. A FEW STORMS MIGHT PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH. STORMS WILL BE MORE FREQUENT THIS EVENING AND THEN BEGIN TO WEAKEN BY MIDNIGHT. HEAVIER RAIN AMOUNTS MAY PRODUCE MINOR LOCALIZED FLOODING ALONG DRAINAGES AND POORLY DRAINED LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED LOWLAND AND SCATTERED MOUNTAIN SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH WEDNESDAY. STORMS MAY PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL...SMALL HAIL...AND WIND GUSTS IN EXCESS OF 50 MPH. EXCESSIVE RAINFALL FROM SOME STORMS MAY CAUSE MINOR LOCALIZED FLOODING IN LOW LYING OR POORLY DRAINED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR FLOODING TO THIS OFFICE. NMZ402-403-408-409-051700- SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- 1049 AM MDT THU JUL 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF WESTERN SIERRA COUNTY AND PORTIONS OF EASTERN GRANT COUNTY FOR AREAS NEAR THE SILVER FIRE BURN SCAR. THE FIRE HAS REMOVED VEGETATION FROM A LARGE PORTION OF THE BLACK RANGE...LEAVING BARE SOIL THAT WILL NOT BE ABLE TO SOAK IN EVEN MODERATE AMOUNTS OF RAINFALL. RAIN AMOUNTS OF A HALF INCH OR GREATER WILL BE SUFFICIENT TO CAUSE FLASH FLOODING ON AFFECTED CREEKS AND DRAINAGES. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OCCUR OVER THE ENTIRE AREA AGAIN THIS AFTERNOON AND TONIGHT WITH MODERATE TO HEAVY RAINFALL POSSIBLE. IN ADDITION... STRONG WIND GUSTS OF 50 MPH OR GREATER AND POSSIBLY LARGE HAIL MAY ALSO OCCUR FROM SOME OF THE STORMS. THERE IS A SLIGHT RISK OF DAMAGING THUNDERSTORM WINDS FROM A FEW THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HERE WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE EACH AFTERNOON AND EVENING THROUGH WEDNESDAY. FLASH FLOODING POTENTIAL REMAINS FOR AREAS NEAR THE BLACK RANGE WILL PERSIST THROUGH THE WEEKEND. THOUGH STORM FREQUENCY AND COVERAGE WILL NOT BE AS WIDESPREAD...ANY STORMS THAT DO DEVELOP WILL BE SLOW MOVING AND MAY PRODUCE MORE RAINFALL. IN ADDITION...STRONG WIND GUSTS AND MOSTLY SMALL HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR DAMAGE OR FLOODING TO THIS OFFICE. LUNDEEN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:08 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 37 min |
| Jul 3, 6:16 PM MDT | Flash Flood Warning | EPZ | Grant | 4 hr |
| Jul 3, 6:26 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 64 min |
| Jul 3, 6:41 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Hidalgo | 79 min |
| Jul 3, 7:28 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 47 min |
| Jul 3, 7:49 PM MDT | Flash Flood Warning | EPZ | Grant, Hidalgo | 86 min |
| Jul 3, 8:02 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 43 min |
| Jul 3, 8:12 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 48 min |
| Jul 3, 8:14 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 61 min |
| Jul 3, 8:42 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 48 min |
| Jul 3, 9:15 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 45 min |
| Jul 3, 10:18 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 42 min |
| Jul 4, 7:23 AM MDT | Flash Flood Watch | EPZ | Grant, Luna, Sierra | 23 hr |
| Jul 4, 2:24 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 66 min |
| Jul 4, 3:34 PM MDT | Flash Flood Warning | EPZ | Grant | 116 min |
| Jul 4, 4:50 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 40 min |
| Jul 4, 5:30 PM MDT | Flash Flood Warning | EPZ | Grant | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.